Molecular descriptors of certain OTIS interconnection networks

Authors

DOI:

https://doi.org/10.22199/issn.0717-6279-2020-04-0048

Keywords:

Zagreb index, Zagreb polynomial, Networks, Chemical graph theory

Abstract

Network theory as an important role in the field of electronic and electrical engineering, for example, in signal processing, networking, communication theory, etc. The branch of mathematics known as Graph theory found remarkable applications in this area of study. A topological index (TI) is a real number attached with graph networks and correlates the chemical networks with many physical and chemical properties and chemical reactivity. The Optical Transpose Interconnection System (OTIS) network has received considerable attention in recent years and has a special place among real world architectures for parallel and distributed systems. In this report, we compute redefined first, second and third Zagreb indices of OTIS swapped and OTIS biswapped networks. We also compute some Zagreb polynomials of understudy Networks.

Author Biographies

Murat Cancan, Van Yznc Yil University.

Faculty of Education.

Iftikhar Ahmad, COMSATS University Islamabad.

Riphah International University. Dept. of Mathematics.  

Sarfarz Ahmad, Riphah International University.

Dept. of Mathematics.

References

M. Ajmal,W. Nazeer, M. Munir,S. M. Kang and Y. C. Kwun, “M-polynomials and topological indices of generalized prism and toroidal polyhex networks”, Symmetry, Under review.

A. Ali, W. Nazeer, M. Munir, and S. M. Kang, “M-Polynomials and topological indices of zigzag and rhombic benzenoid systems”, Open chemistry, vol. 16, no. 1, pp. 73–78, Feb. 2018, doi: 10.1515/chem-2018-0010

U. Ali, Y. Ahmad, and M. S. Sardar, “On 3-total edge product cordial labeling of tadpole, book and flower graphs”, Open journal of mathematical sciences, vol. 4, pp. 48–55, Mar. 2020, doi: 10.30538/oms2020.0093

D. Ami?, D. Bešlo, B. Lu?i?, S. Nikoli?, and N. Trinajsti?, “The vertex-connectivity index revisited”, Journal of chemical information and computer sciences, vol. 38, no. 5, pp. 819–822, Sep. 1998, doi: 10.1021/ci980039b

F. Asif, Z. Zahid and S. Zafar, “Leap Zagreb and leap hyper-Zagreb indices of Jahangir and Jahangir derived graphs”, Engineering and applied science letter, vol. 3, no. 2, pp. 1-8, Apr. 2020. [On line]. Available: https://bit.ly/2UOwvo2

A. R. Bindusree, N. Cangul, V. Lokesha, and S. Cevik, “Zagreb polynomials of three graph operators”, Filomat, vol. 30, no. 7, pp. 1979–1986, 2016, doi: 10.2298/FIL1607979B

B. Bollobas and P. Erdos, “Graphs of extremal weights”, Ars combinatoria, vol. 50, pp. 225-233, 1998.

E. Deutsch and Klavžar, “S. M-Polynomial, and degree-based topological indices”, Iranian journal of mathematical chemistry, vol. 6, no. 2, pp. 93-102, 2015, doi: 10.22052/IJMC.2015.10106

G. H. Fath-Tabar. ”Zagreb polynomial and Pi indices of some nano structures”, Digest journal of nanomaterials and biostructures, vol. 4, no,1, pp. 189-191, Mar. 2009. [On line]. Available: https://bit.ly/3d5Dv6h

G. H. Fath-Tabar, “Old and new Zagreb index”, MATCH communications in mathematical and in computer chemistry, vol. 65, no. 1, pp. 79-84, 2011. [On line]. Available: https://bit.ly/2N6LcyK

W. Gao, W. Wang, and M. R. Farahani, “Topological indices study of molecular structure in anticancer drugs”, Journal of chemistry, vol. 2016, Art ID. 3216327, 2016, doi: 10.1155/2016/3216327

W. Gao, M. Younas, A. Farooq, A. Virk, and W. Nazeer, “Some reverse degree-based topological indices and polynomials of dendrimers”, Mathematics, vol. 6, no. 10, Art ID 214, Oct. 2018, doi: 10.3390/math6100214

I. Gutman, “Some properties of the Wiener polynomials”, Graph theory notes New York, vol.125, pp. 13-18, 1993.

I. Gutman and K. C. Das, “The first Zagreb indices 30 years after”, MATCH communications in mathematical and in computer chemistry, vol. 50, pp. 83-92, 2004. [On line]. Available: https://bit.ly/3ea6XJF

J. Liu, M. Younas, M. Habib, M. Yousaf and W. Nazeer, "M-Polynomials and degree-based topological indices of VC5C7[p,q] and HC5C7[p,q] nanotubes", IEEE Access, vol. 7, pp. 41125-41132, 2019, doi: 10.1109/ACCESS.2019.2907667

M. Munir, W. Nazeer, S. Rafique, and S. Kang, “M-Polynomial and related topological indices of nanostar dendrimers”, Symmetry, vol. 8, no. 9, Art ID. 97, Sep. 2016, doi: 10.3390/sym8090097

M. Munir, W. Nazeer, A. Nizami, S. Rafique, and S. Kang, “M-Polynomials and topological indices of titania nanotubes”, Symmetry, vol. 8, no. 11, Art ID. 117, Oct. 2016, doi: 10.3390/sym8110117

M. Munir, W. Nazeer, Z. Shahzadi, and S. Kang, “Some invariants of circulant graphs”, Symmetry, vol. 8, no. 11, Art ID. 134, Nov. 2016, doi: 10.3390/sym8110134

M. Munir, W. Nazeer, S. Rafique, and S. Kang, “M-Polynomial and degree-based topological indices of polyhex nanotubes”, Symmetry, vol. 8, no. 12, Art ID. 149, Dec. 2016, doi: 10.3390/sym8120149

M. Randic, “Characterization of molecular branching”, Journal of the American Chemical Society, vol. 97, no. 23, pp. 6609–6615, Nov. 1975, doi: 10.1021/ja00856a001

P. S. Ranjini, V. Lokesha, A. R. Bindusree, and M. P. Raju, “New bounds on Zagreb indices and the Zagreb co-indices”, Boletim da Sociedade Paranaense de Matemática, vol. 31, no. 1, pp. 51–55, 2013, doi: 10.5269/bspm.v31i1.15272

P. S. Ranjini ,V. Lokesha and A. Usha, “Relation between phenylene and hexagonal squeeze using harmonic index”, International journal of graph theory, vol. 1, no. 4, pp. 116-121, 2013.

A. Shah and S. A. S. Bokhary, “On chromatic polynomial of certain families of dendrimer graphs”, Open journal of mathematical sciences, vol. 3, pp. 404-416, Dec. 2019, doi:10.30538/oms2019.0083

A. Tabassum, M. A. Umar, M. Perveen, and A. Raheem, “Antimagicness of subdivided fans”, Open journal of mathematical sciences, vol. 4, no. 1, pp. 18–22, Feb. 2020, doi: 10.30538/oms2020.0089

M. A. Umar, N. Ali, A. Tabassum and B. R. Ali, “Book graphs are cycle antimagic”, Open journal of mathematical sciences, vol. 3, pp. 184-90, Jun. 2019, doi: 10.30538/oms2019.0061

H. Wiener, “Structural determination of paraffin boiling points”, Journal of the American Chemical Society, vol. 69, no. 1, pp. 17–20, Jan. 1947, doi: 10.1021/ja01193a005

Published

2020-07-28

How to Cite

[1]
M. Cancan, I. Ahmad, and S. Ahmad, “Molecular descriptors of certain OTIS interconnection networks”, Proyecciones (Antofagasta, On line), vol. 39, no. 4, pp. 769-786, Jul. 2020.

Most read articles by the same author(s)